Doctor insights on:
Any Asthma Medications Stomach
Probably not: Steroids might worsen diabetes, and inhaled steroids are sometimes used for asthma. It's possible that if you are prescribed inhaled steroids for your asthma, that it would worsen blood sugars and glycemic control, but more commonly fast acting inhalers (like albuterol) are used before exercise to control diabetes and these should not worsen diabetes. ...Read moreSee 2 more doctor answers
history of severe asthma no meds now.persistent mucus in throat sinuses are clear. 2 Ent docs tried asthma, allergy meds and low dose PPIs. Any thoughts?
Seen ENT: If PPI twice daily failed after several weeks, it is time to see an ENT at an university center. Your current symptoms are not typical for asthma. In children, throat clearing may be a sign of asthma however. With a past history of severe asthma, I think a Lung function test is in order as well. ...Read more
Yes: Gerd can be exacerbated by many different drugs, including anticholinergics, beta blockers, bronchodilators used for asthma, calcium channel blockers, Dopamine agonists, sedatives, and tricyclic anti-depressants. It is best to talk with your physician if you are on other medications to see if they may cause your gerd symptoms to worsen. ...Read moreSee 1 more doctor answer
Prmatene tabs: These may be available behind the counter, but the really good meds need a prescription. See your family doctor or consult an allergist. ...Read more
Can any of these meds cause constipation?
5.womans heath multivitamin
What are safe & effective medicines for bile reflux found in stomach that might contribute to laryngopharyngeal reflux?
Are there any OTC medications that can be taken for upset stomach and hearburn after bariatric surgery? Pepto-bismo?
Feel like food is stuck at esophagus.Difficulty swallowing.Hx of GERD & peptic ulcer.Tried motilium but to no avail.Any other medications that help?
See a doctor: You may need a scope inserted into your esophagus t look for strictures and other things. ...Read more
Can stopping use of zantac, (ranitidine) singular, & qvar (rx'ed for viral bronchitis) have side effects, specifically depression, headaches, or sinus issues?
Some of them, yes: If the medicines were helping sinus disease, then certainly stopping them might cause the symptoms to come back. I am not aware of an association with depression, though. You should talk with the prescriber about those symptoms, as they are probably unrelated and there are ways to effectively treat this! ...Read more
Can nasal polyps or deviated septum cause asthma. No aspirin allergy and no family history of asthma but do have asthmatic symptoms
Unfortunately, yes: Many medicines can cause asthma as a side effect, (airway tightness rather). The most known for that are the LABAs (Long Acting Beta Agonists) meant for long term control of asthma and for airways to remain open for a longer period, but unfortunately led in some patients, especially during an asthma flare, to a paradoxical effect: airway tightening!! Hence the black box warning by the FDA ...Read more
Maybe: First line therapy would be acid blocking medications such as h2 blockers or proton pump inhibitors. If those do not work surgery to correct the hernia may be needed. Given that you are young, i'd consider surgery sooner than later as we are just learning some of the long term issues with chronic anti acid medication. One example is increased osteoporosis due to decreased calcium absorption. ...Read moreSee 2 more doctor answers
Can you have allergies and Gerd , silent reflux combined to cause slight raspynss even with medication regiment? Endoscopy &Larynsvopy ok.
Maybe: Problems with voice can be temporary with such conditions or may be you need more control, please check again with ENT, goodluck ...Read more
Dry cough for 6 weeks. Not constant, but now and then. History of allergies, but allergy meds not relieving cough. Chest X-ray normal. Taking meds (Allegra, Zyrtec, and Zantac) for allergies (including hives). Meds control the allergies and hives, but not
Highly unlikely: Since the usual dose of inhaled steroid is relatively low, it has little systemic absorption and is not expected to have systemic symptoms. The higher dose inhaled steroid may cause some systemic effects but I'd still doubt that it would be a significant one. The bornchodilator does not usually lead to CNS symptoms. Thus the short answer would be "no" ...Read moreSee 1 more doctor answer
Besides acid reflux, are there side effects of stopping prilosec? Specifically related to bowel changes?
Definitely: Will cause increase in acid production. So will get more reflux symptoms than you used to have. This is called a rebound effect after stopping the med. I would titrate it down slowly. To avoid too much of an issue. It will regulate over time. May cause some GI upset mild loose stools but no long term effects ...Read more
Hi! I have allergy induced asthma. I'm currently taking zyrtec (cetirizine) 24 to mask symptoms, but i'm finding the allergies still instigate my asthma. Any help?
Zyrtec (cetirizine) for asthma: Zyrtec (cetirizine) will not treat asthma. If you have asthma triggered by allergies you need specific asthma treatments see your doctor. You may need to get some additional asthma controller therapy such as steroid inhalers. Allergy immunotherapy can help to control allergies that trigger asthma. In addition for more severe allergic asthma xolair injections are available. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Stomach ache asthma medication
- Any medications alzheimer's disease
- Cirrhosis any medications avoid
- Ask a doctor a question free online
- Any medications cause bradycardia
- Any medications glaucoma flying
- Any medication for a pinched nerve
- Any asthma in pulmonary hypertension
- Talk to a pulmonologist online for free